# SDR 2004UALA00220

- Difficulty date: March 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 73,214 hours, 19,233 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM AT BS 800.81 AND RBL 9.5, HAS AREA OF CORROSION AND EXFOLIATION ON LOWER SURFACE AT PANEL ATTACH HOLE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED KEELBEAM FLANGE WITH RETAINER.
